# SDR CA130306007

- Difficulty date: March 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1005354127005
- Condition: Ruptured
- Location: Hyd System
- Part time: 5,159 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMBOUT AT FL240 A GROWLING NOISE WAS HEARD AND THE CYAN, LT HYD ENG PUMP FAIL WITH AMBER LT HYD PRESS LOW+ SPOILERS FAIL POSTED.  DIVERTED CREW DID NOT DECLARE AN EMERGENCY BUT THE TOWER DID SENT OUT THE FIRE TRUCKS WITH CREW AGREEMENT.  THE LANDING GEAR EMERGENCY EXTEND WAS USED.  AFTER LANDING CREW NOTED LT HYDRAULIC QTY WAS ZERO.  NO SIGNS OF LEAKS IAW CREW.
